# SDR FDEA201701190226

- Difficulty date: January 19, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 87,186 hours, 36,979 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT ARM L1 DOOR.  PERFORMED ADJUSTMENT TEST OF THE 1L DOOR IAW AMM  25-61-02-5. OPS CHECKED GOOD.
